# SDR NACA2022061800001

- Difficulty date: June 18, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 106,597 hours, 17,953 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE ILLUMINATED. DEFERRED CABIN ALT AUTO 1 AS PER MEL 21-31-01A CAT C AT 2045Z ON 6/18/22
